# SDR CALA0001221

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SKIN OF AFT CARGO DOOR DENTED.  THE DENTED AREA WAS CUT OUT IAW SRM 52-05, FIGURE 3.  A DOUBLER, FILLER, AND SHIMS WERE INSTALLED IAW SRM 52-05, FIGURE 3 AND 51-10-3.
